MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE
Catalog Number 309649
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 5ml ll euro 125 s/c package was damaged / defective.The following information was provided by the initial reporter: when did the incident occur? unknown.It was reported that customer have found a number (9) of primary packaging units of bd 5 ml syringes with luer lock tips, ref.309649, that are not (properly) sealed.The plastic is not ¿stuck¿ to the paper, which means that sterility can no longer be guaranteed.This concerns batch no.4297890, (exp.30/09/2029).I have the syringes in question on my desk, so we can send them to bd if necessary.I would appreciate hearing what you expect me to do in this matter.
 
Additional Manufacturer Narrative
(b)(4) follow up it was reported that the primary packaging was not properly sealed.To support the investigation, two photographs of 5ml eurographic syringes from lot 4297890 were provided to the quality team for evaluation.Both photographs depict one package from different angles, each showing an open seal.This condition is non conforming per product specifications and is associated with the packaging process.A device history record review was completed for material number 309649, lot 4297890.The review confirmed that all visual inspections were performed in accordance with requirements, and no quality notifications related to the reported condition were identified.The lot was inspected and accepted per the inspection control plan and subsequently approved for shipment.A requalification for the open seal defect was performed during production, and the line was cleared of defects.However, it remains possible that a limited number of units with this condition escaped detection.As a corrective action, the personnel involved in manufacturing this lot will be re educated, and a quality alert will be issued to the manufacturing site.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23953912
Report Number1213809-2025-00805
Device Sequence Number10550399
Product Code FMF
UDI-Device Identifier00382903096497
UDI-Public(01)00382903096497(11)241023(17)290930(10)4297890
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309649
Device Lot Number4297890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date01/04/2026
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown